Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the length of the spectral sequence of a Lie algebra extension


Author: Donald W. Barnes
Journal: Proc. Amer. Math. Soc. 129 (2001), 347-350
MSC (1991): Primary 18G40, 17B56
Published electronically: August 29, 2000
MathSciNet review: 1800229
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

The length of the spectral sequence of a Lie algebra extension is at most $1+$ the dimension of the quotient algebra. We show that this bound can be attained for arbitrarily large quotient algebras even when the algebra is nilpotent and the extension splits.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 18G40, 17B56

Retrieve articles in all journals with MSC (1991): 18G40, 17B56


Additional Information

Donald W. Barnes
Affiliation: 1 Little Wonga Road, Cremorne, New South Wales 2090, Australia
Email: donb@netspace.net.au

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05761-0
Keywords: Spectral sequence, Lie algebras
Received by editor(s): April 16, 1999
Published electronically: August 29, 2000
Communicated by: Dan M. Barbasch
Article copyright: © Copyright 2000 American Mathematical Society